日本語
 
Help Privacy Policy ポリシー/免責事項
  詳細検索ブラウズ

アイテム詳細


公開

学術論文

Strong-disorder paramagnetic-ferromagnetic fixed point in the square-lattice +/-J Ising model

MPS-Authors
/persons/resource/persons75932

Parisen Toldin,  F.
Dept. Theory of Inhomogeneous Condensed Matter, Max Planck Institute for Intelligent Systems, Max Planck Society;

External Resource
There are no locators available
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
フルテキスト (公開)
公開されているフルテキストはありません
付随資料 (公開)
There is no public supplementary material available
引用

Parisen Toldin, F., Pelissetto, A., & Vicari, E. (2009). Strong-disorder paramagnetic-ferromagnetic fixed point in the square-lattice +/-J Ising model. Journal of Statistical Physics, 135(5), 1039-1061. doi:10.1007/s10955-009-9705-5.


引用: https://hdl.handle.net/11858/00-001M-0000-0010-3D09-C
要旨
要旨はありません